Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Uniformly trivial maps into spheres


Author: Allan Calder
Journal: Bull. Amer. Math. Soc. 81 (1975), 189-191
MSC (1970): Primary 55D99; Secondary 54E60, 54D35
DOI: https://doi.org/10.1090/S0002-9904-1975-13704-9
MathSciNet review: 0358763
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • C1. A. Calder, For n > 1 any map R, Nederl. Akad. Wetensch. Proc. Ser. A 75 = Indag. Math. 34 (1972), 32-36. MR 46 #4537. MR 305407
  • C2. A. Calder, On the cohomology of βR, Quart. J. Math. Oxford Ser. (3) 25 (1974), 385-394. MR 365549
  • C3. A. Calder, Cohomology of finite covers (to appear). MR 400205
  • D. C. H. Dowker, Mapping theorems for non-compact spaces, Amer. J. Math. 69 (1947), 200-242. MR 8, 594. MR 20771
  • E. S. Eilenberg, Transformations continues en circonférence et la topologie du plan, Fund. Math. 26 (1936), 61-112.
  • ES. S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 14, 398. MR 50886
  • H. J. P. L. Hardy, The free topological group on a CW-complex (preprint).
  • M. J. W. Milnor, On the construction of FK, Lecture notes, Princeton University, 1956.
  • S. N. Steenrod, The topology of fiber bundles, Princeton Math. Ser., vol. 14, Princeton Univ. Press, Princeton, N. J., 1951. MR 12 #522. MR 39258

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55D99, 54E60, 54D35

Retrieve articles in all journals with MSC (1970): 55D99, 54E60, 54D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13704-9

American Mathematical Society